# SDR AU510001938

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM563C
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: GENM2585013
- Condition: Failed
- Location: Galley
- Part time: 31,451 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE AND FUMES IN FORWARD GALLEY.  INVESTIGATION FOUND GALLEY OVEN C206 CIRCUIT BOARD DIODE BURNED.  INVESTIGATION ALSO FOUND A BURNED RESISTOR R429 ON THE POWER SWITCH BOARD PNO LK25-85-4B.  (OTHER CAUSE: MATERIAL ) (CASA NR 510001938)
